MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY3 IMPLANT; DENTAL IMPLANT
Catalog Number 855216
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Manufacturing, Packaging or Shipping Problem (2975); Inaccurate Information (4051)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), cap is incorrectly labeled as part #: 835216.This malfunction was found internally.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.(b)(4).

Brand Name
LEGACY3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7723793
Report Number3001617766-2018-00175
Device Sequence Number1370313
Product Code DZE
UDI-Device Identifier10841307102267
UDI-Public10841307102267
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number855216
Device Lot Number110350
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/22/2018
Supplement Date Received by Manufacturer07/19/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3001617766007202018007R
Patient Sequence Number1